# SDR 99ZZZX3730

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N902WC
- Make and model: Boeing 737247
- Aircraft serial: 19613
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 946-966
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED AT BS 946 - BS 966, RBL 15 FLOOR SUPPORT.
